# SDR DALA13068695642

- Difficulty date: December 8, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 50,281 hours, 19,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1247-1290
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, RT ZEE ANGLE, BS 1247-1290 CORRODED AROUND FASTENER HOLES.  REMOVED CORROSION IAW SRM 53-00-53, FIG 101, PG 105.  FOUND TO BE OUT OF LIMITS.  REPLACED ZEE ANGLE FROM BS 1200-1300 RT IAW SRM 51-40-02, PG 2 & 4 AND ERA 373211-14MA.
